# SDR N6WA2024102602

- Difficulty date: October 25, 2024
- Submitted: October 26, 2024
- Operation: Air carrier
- Aircraft: N563GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10058
- Aircraft time: 44,266 hours, 33,564 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: SH670323647S
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANTENNA DOUBLER AT FS300 , STGR27 CORRODED. REPLACED ANTENNA DOUBLER AT FS300 , STGR27 IAW CRJ SRM 51-42-06.
